# SDR A6WA200940339

- Difficulty date: June 23, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N463AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7878
- Aircraft time: 13,542 hours, 12,578 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS BULKHEAD WEB IS GOUGED.  PILOTS BULKHEAD WEB REPAIRED IAW REO 601R-53-11-1677.  (K)
